advertisement
Question
Posted by: mmmmmmm | 2010-07-26

welbutren

Hi there

My Dr recently advised that I go on Welbutren (sorry for the spelling) but I''m terrified of taking this and my Boyfriend and I want to get engaged what effects or rather negative effects could these meds have on me?


Thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

OK. Its Wellbutrin ( if you want to google i and look it up ). It was your doctor's absolute duty when recommending the drug to tell you about its advantages and side-effects or risks, rather than to leave you to worry about it. YOu don't mention WHY it was ecommended to you. It is an effective antidepressant, and is also helpful in people with alcohol-related problems. Taking it should in no way interfere with your ability to get engaged, and if it lifts your depression, should help your relationship usefully.
Side-effects are usually not severe, and tend to reduce aftyer the first week or so, and are at their worst usually less troublesome than the depression itself.
What in particular are you afraid of, about taking the recommended medicine ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010-07-26

OK. Its Wellbutrin ( if you want to google i and look it up ). It was your doctor's absolute duty when recommending the drug to tell you about its advantages and side-effects or risks, rather than to leave you to worry about it. YOu don't mention WHY it was ecommended to you. It is an effective antidepressant, and is also helpful in people with alcohol-related problems. Taking it should in no way interfere with your ability to get engaged, and if it lifts your depression, should help your relationship usefully.
Side-effects are usually not severe, and tend to reduce aftyer the first week or so, and are at their worst usually less troublesome than the depression itself.
What in particular are you afraid of, about taking the recommended medicine ?

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement